# SDR 2025FA0000678

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: General aviation
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 8,396 hours, 5,507 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 8,396 hours, 5,507 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO PREVIOUS REPAIR ON FRAME 11, REPAIR INTERFERES WITH A BRACKET FOR THE L5 STC. GRID MAP AND SUBMIT DATA TO AQRD FOR REPAIR. AQRD RFTS ON THE FRAME 11 AFT SIDE. FABRICATED AND INSTALLED NEW REPAIR DOUBLER AND REINSTALLED REPAIR ANGLE ON FRAME 11 FWD AND AFT SIDE IAW RFTS-115122 REV. 0 N547QS (680A-0094) FRAME 11 WEB DAMAGE DATED 10/01/2025.
